# SDR AALA202308305702

- Difficulty date: August 27, 2023
- Submitted: August 30, 2023
- Operation: Air carrier
- Aircraft: N108UW
- Make and model: Airbus A320-214
- Aircraft serial: 1061
- Aircraft time: 67,893 hours, 33,649 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Liner
- Condition: Out Of Position
- Location: Girt Bar
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ON TAXI OUT SLIDE ARMED ON ECAM WENT OUT DOOR 1R WITH HANDLE IN ARMED POSITION. MAINTENANCE STRAIGHTENED THE GIRT BAR LINING PER AMM 52-11-22. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
